# SDR CA010723004

- Difficulty date: July 4, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 27,487 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSX252B4012
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED FLUID LEAKING FROM THE NOSEGEAR AREA DURING WALK AROUND. MAINTENANCE INVESTIGATION REVEALED THAT THE HYDRAULIC FLEX LINE FOR THE NLG DRAG LINK ACTUATOR "UP" SELECTION WAS LEAKING AT THE AREA OF MAXIMUM FLEX, ADJUCENT TO THE FITTING. THE LINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
